Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 3, NWS Green Bay, WI

March 8, 2009

NWS Green Bay, WI issued this gale warning at Mar 8, 2009, 3:55 PM CDT. It took effect at Mar 8, 2009, 4:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 3:55 PM CDT (20:55 UTC)
In effect from
Mar 8, 2009, 4:00 PM CDT
Expired
Mar 8, 2009, 11:41 PM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WHUS73 KGRB 082055
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT SUN MAR 8 2009

...STRONG NORTHEAST WINDS THROUGH THE EVENING...

.STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE EVENING AS A LOW
PRESSURE SYSTEM MOVES FROM NORTHERN ILLINOIS TO SOUTHERN LOWER MICHIGAN.
WINDS AND WAVES WILL DECREASE LATER TONIGHT AS THE LOW PRESSURE MOVES
TO SOUTHERN ONTARIO.

LMZ541>543-090500-
/O.EXT.KGRB.SC.Y.0016.000000T0000Z-090308T2100Z/
/O.NEW.KGRB.GL.W.0003.090308T2100Z-090309T0500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 PM CDT SUN MAR 8 2009

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. NORTHEAST GALES TO 35
KTS WILL PERSIST THROUGH LATE EVENING...THEN BECOME NORTH AND DECREASE
TO 10 TO 20 KTS AFTER MIDNIGHT. WAVES OF 3 TO 5 FEET ARE EXPECTED IN
ICE FREE AREAS THIS EVENING...THEN GRADUALLY SUBSIDE TO 1 TO 3 FEET
OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
383 
WHUS73 KGRB 090205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT SUN MAR 8 2009

...STRONG NORTHEAST WINDS DIMINISHING AFTER MIDNIGHT...

.STRONG NORTHEAST WINDS WILL CONTINUE THROUGH THE LATE EVENING...
AND THEN DIMINISH AFTER MIDNIGHT...AS A LOW PRESSURE SYSTEM MOVES
ACROSS SOUTHERN LOWER MICHIGAN. WINDS AND WAVES WILL CONTINUE TO
DECREASE LATER TONIGHT AS THE LOW PRESSURE MOVES TO SOUTHERN ONTARIO.

LMZ541>543-090500-
/O.CON.KGRB.GL.W.0003.000000T0000Z-090309T0500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
905 PM CDT SUN MAR 8 2009

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. NORTHEAST
GALES TO 35 KTS WILL PERSIST UNTIL AROUND MIDNIGHT...AND THEN BECOME
NORTH AND DECREASE TO 10 TO 20 KTS. WAVES OF 3 TO 5 FT ARE EXPECTED
IN ICE FREE AREAS...AND THEN GRADUALLY SUBSIDE TO 1 TO 3 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
030 
WHUS73 KGRB 090441
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 PM CDT SUN MAR 8 2009


LMZ541>543-090545-
/O.CAN.KGRB.GL.W.0003.000000T0000Z-090309T0500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1141 PM CDT SUN MAR 8 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW 25 KNOTS LATE THIS EVENING...WITH
FURTHER WEAKENING EXPECTED OVERNIGHT. THEREFORE...THE GALE WARNING
HAS BEEN CANCELLED. 

$$

MPC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 8, 4:44 AM CDT, 11 hours 11 minutes earlier.

Area forecast discussion, Mar 8, 4:44 AM CDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
444 AM CDT SUN MAR 8 2009

.SYNOPSIS...UPR FLOW WL UNDERGO SOME RATHER SIG CHANGES DURING THE
PERIOD. MEAN TROF POSN OUT WEST WL LIFT OUT THROUGH THE AREA MID-
WK...LEAVING BEHIND A FAIRLY STG WNWLY FLOW REGIME BY LATE IN THE
WEEKEND. MODELS SEEM TO BE STRUGGLING AFTER THAT...WITH SOME SUPPORT
FOR RETURNING TO A SWLY UPR FLOW AND SOME SUPPORT FOR MAINTAINING
THE MORE WNWLY PATTERN.

PCPN AMNTS FOR THE PERIOD SHOULD BE ABV NORMAL...WITH MUCH OF THE
FCST AREA PROBABLY RECEIVING AND INCH OR TWO OF PCPN. TEMPS WL BE NR
OR A LITTLE ABV NORMAL UNTIL MID-WK...THEN THERE WL BE A BRIEF BUT
SIG SHOT OF COLD AIR. TEMPS BEYOND THAT DEPEND ON WHICH OF THE
COMPETING MODELS IS RIGHT ABOUT THE PATTERN NEXT WEEKEND.
&&

.SHORT TERM...TDA/TNGT/MON. HERE WE ARE NOW WITHIN 12 HOURS OF THE
START OF THE EVENT...AND THIS SYSTEM IS STILL TOUGH TO REALLY FIGURE
OUT. THAT PROBABLY STEMS FM THE FACT THAT WE HAVE A RELATIVELY SMALL
UPR SYSTEM EJECTING OUT INTO THE MEAN RIDGE POSN...WHILE MAIN UPR
TROF RAPIDLY RELOADS BACK TO THE WEST. DESPITE THE DIFFICULTIES...WE
ARE NOW SO CLOSE TO THE EVENT THAT I/VE JUST GOT TO PICK SOMETHING
AND GO WITH IT.

TREND OF THE VERY LATEST MODEL RUNS...THE 00Z ECMWF...06Z RUC AND
06Z NAM HAVE BEEN FOR A MUCH STRONGER MORE COMPACT SYSTEM. THAT
DOESN/T FIT REAL WELL WITH THE UPR PATTERN. BUT IT HAS CONSIDERABLE
SUPPORT FM STLT IMAGERY WHERE SOLID AREA OF COLD COLD TOPS IS
EXPANDING AND STARTING TO PIVOT LIKE UPR SYSTEM IS STRENGTHENING.

DECIDED TO MAINTAIN THE STATUS QUO WITH HEALDLINE CONFIGURATION...
THOUGH ADJUSTED START/STOP TIMES A BIT. THINK MIXED PCPN WILL BREAK
OUT ACRS THE SRN PART OF THE FCST AREA DURING THE LATE MORNING...
THEN TREND TOWARD MOSTLY SNOW. THE EXCEPTION WL BE FM GRB SEWD TO
THE LAKESHORE...WHERE WARM LAYER ALOFT WL APPARENTLY BE HARDER TO
DISLODGE. WENT WITH MORE MIXED PCPN...AND LOWER SNOW TOTALS...THERE.
CRANKED UP WINDS SOME...AND ADDED BLOWING AND DRIFTING SNOW TO THE
FCST CONSIDERING THIS IS NOW APPARENTLY GOING TO BE A STRONGER SFC
SYSTEM.

QUIETER WX SHOULD RETURN LATER TNGT AND MON.

.LONG TERM...MON NGT THRU NXT SAT. MAIN FCST FOCUS TO BE ON MID-
WEEK SYSTEM WHICH WL BRING MAINLY RAIN TO NE WI INITIALLY AND THEN
A SHARP RETURN TO WINTER FOR THE LATTER PART OF THE WORK WEEK.

THIS NXT SYSTEM TO BE ORGANIZING OVR THE CNTRL PLAINS ON MON NGT
WITH THE MAIN PCPN AXIS TO BE LOCATED OVR THE LWR GREAT LKS/MID-MS
VALLEY RGNS WHERE GULF MSTR INTERSECTS A W-E ORIENTATED WRMFNT.
DESPITE THIS PROBABLE MSTR INTERCEPT TO OUR SOUTH...EXPECT TO SEE
ISEN LIFT-INDUCED PCPN GRADUALLY OVERSPREAD NE WI MON NGT. HIGHER
CHC POPS POPS PLACED OVR THE SRN TIER OF COUNTIES (CLOSER TO THE
WRMFNT) AND THE WRN TIER OF COUNTIES (CLOSER TO AN INVERTED TROF
OVR THE UPR MIDWEST). A BIGGER PBLM COULD BE PCPN TYPE AS WARMER
AIR ALOFT CONTS THRU THE NGT AND SFC TEMPS HOVER AT OR JUST BLO
FREEZING. THERE MAY BE SOME MIXED SLEET OR FREEZING RAIN AT TIMES
DURING THE NGT...BUT THE DOMINANT WX TYPES APR TO BE EITHER RAIN
AND/OR SNOW...THUS PREFER TO HOLD OFF ON MENTIONING ANY FREEZIG
PCPN AT THIS TIME.

AS A STG UPR TROF MOVS INTO THE NRN PLAINS ON TUE...A STRENGTHENING
AREA OF LOW PRES IS PROGGED TO LIFT N-NE ALONG THE INVERTED TROF
INTO WRN WI BY 00Z WED. 8H TEMPS RISE INTO THE +1 TO +6C RANGE
WHICH WOULD ESSENTIALLY PROVIDE ALL RAIN ACROSS MOST OF THE FCST
AREA. WL KEEP THE MENTION OF A CHC FOR SNOW OVR N-CNTRL WI AS
DYNAMIC COOLING MAY MIX SOME SNOW WITH THE RAIN. EXPECT TO SEE A
BAND OF RAIN PUSH THRU NE WI ACCOMPANIED BY SOME THUNDER AS MID-LVL
LAPSE RATES STEEPEN...ESP OVR E-CNTRL WI. HIGHER POPS TO BE LOCATED
OVR CNTRL WI CLOSER TO THE ADVANCING INVERTED TROF. BASED ON THE
PROJECTED TRACK OF THE STORM...HAVE NUDGED TEMPS UP A COUPLE OF
DEGS OVR THE SE HALF OF THE FCST AREA.

AS THE SFC LOW MOVS NE TOWARD CNTRL/ERN SECTIONS OF LK SUPERIOR
TUE NGT...STG CAA WL SWEEP ACROSS WI AND TRANSITION THE PCPN FROM
LIQUID TO FROZEN. SNOW AMTS WL EVENTUALLY BE DETERMINED ON HOW
FAST THE COLDER AIR ARRIVES BEFORE THE DEEPER MSTR IS SHUNTED
EAST. HAVE RAISED POPS TO LIKELY OVR E-CNTRL WI TUE EVENING AS THE
INVERTED TROF/CDFNT STILL IN THE PROCESS OF MOVG THRU THE AREA.
TEMPS WL CRASH IN THE PROCESS WITH READINGS DOWN IN THE TEENS TO
AROUND 20 BY DAYBREAK. THE OTHER WX FEATURE TO WATCH TUE NGT WL BE
THE STG WESTERLY WNDS IN THE WAKE OF THE STORM. HAVE REVVED UP THE
WND SPDS AND MAY HAVE TO DEAL WITH GUSTS OF 40 MPH TOWARD SUNRISE.

A LRG AREA OF HI PRES OVR THE NRN PLAINS WL BEGIN BUILDING EAST
ACROSS THE UPR MIDWEST TOWARD THE WRN GREAT LKS ON WED. WHILE WNDS
STILL SEEM TO HAVE TOO MUCH OF A WESTERLY COMPONENT..HAVE KEPT THE
SML POPS ACROSS NRN WI FOR POTENTIAL LK EFFECT. 8H TEMPS IN THE
LWR TO MID 20S BLO ZERO(C) OVR WRN LK SUPERIOR WL DVLP SNOW SHWRS
SO PREFER TO PLAY IT SAFE AS ANY SLGT VEERING OF THE WNDS WOULD
BRING THE SNOW ACROSS THE MI BORDER. TEMPS WL BE HARD-PRESSED TO
RISE MUCH ON WED WITH CAA DOMINATING...THUS HAVE LOWERED READINGS
SEVERAL DEGS.

THIS HI PRES MOVS INTO THE GREAT LKS FOR THU AND WL PROVIDE FOR
PLENTY OF SUNSHINE...ALBEIT VERY COOL WITH TEMPS AROUND 15 DEGS
BLO NORMAL. HAVE LOWERED TEMPS ONCE AGAIN WITH SUB-ZERO MIN
READINGS WED NGT OVR THE NRN HALF OF THE FCST AREA. THE HI PRES
SHIFTS TOWARD THE ERN GREAT LKS RGN THU NGT WITH MDLS BRINGING A
WEAK CDFNT INTO WI ON FRI. GULF MSTR IS ESSENTIALLY NON-EXISTANT...
SO ANTICIPATE A DRY FROPA WITH PERHAPS SOME CLDS AND WND SHIFT TO
OCCUR. BRUNT OF THE COLDEST AIR TO BE IN RETREAT MODE BY FRI...
THUS A TEMP RECOVERY SHOULD BE UNDERWAY.

MDL DIFFERENCES WITH RESPECT TO THE MEAN FLOW ACROSS THE CONUS
BECOMES AN ISSUE BY THE END OF THE WEEK WITH THE GFS SHOWING A
NEAR ZONAL FLOW...WHILE THE ECMWF INDICATES A DEVELOPING WRN CONUS
UPR RDG. THIS WOULD NOT ONLY IMPACT TEMPS BUT ALSO LOCATION OF ANY
SYSTEMS. PREFER TO NOT TOUCH SAT FOR NOW AND WAIT FOR BETTER MDL
CONSISTENTCY.
&&

.AVIATION...EXPECT LIFR VSBYS AND LOWER-END MVFR CIGS ACRS THE SRN
PART OF THE FCST AREA THIS AFTN AND EVENING. CONDITIONS TO THE NW
SHOULD BE BETTER.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING FROM 10 AM THIS MORNING TO 1 AM CDT MONDAY
FOR WIZ038>040-048>050.

WINTER STORM WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR WIZ035>037-045.

WINTER STORM WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY
FOR WIZ022-031-074.

WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT
THIS EVENING FOR WIZ019-030.

WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT
MONDAY FOR WIZ013-020-021-073.

&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Mar 8, 3:32 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT SUN MAR 8 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WINTRY PRECIPITATION IS EXPECTED TO CREATE HAZARDOUS TRAVEL
ACROSS THE SOUTHERN HALF OF THE AREA THIS EVENING. WINDY
CONDITIONS WILL ALSO CAUSE CONSIDERABLE BLOWING OF THE SNOW
THROUGH THE EVENING. BE SURE TO MONITOR THE LATEST FORECASTS AND WINTER
WEATHER MESSAGES FOR SPECIFIC INFORMATION ON WATCHES...WARNINGS...
ADVISORIES...AND SNOWFALL TOTALS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT NORTHEAST WISCONSIN
TUESDAY INTO TUESDAY NIGHT. BASED ON THE LATEST MODEL TRENDS...IT
APPEARS THAT TEMPERATURES WILL BE WARM ENOUGH TO ALLOW THE
EXPECTED PRECIPITATION TO FALL MAINLY AS RAIN ALONG WITH A CHANCE
OF THUNDERSTORMS. THE ONLY EXCEPTION WOULD BE NORTH CENTRAL
WISCONSIN WHERE A RAIN AND SNOW MIX IS POSSIBLE. AS COLDER AIR
WRAPS INTO THE REGION BEHIND THE DEPARTED STORM...THE
PRECIPITATION WILL CHANGE TO ALL SNOW TUESDAY EVENING WITH MINOR
ACCUMULATIONS POSSIBLE. STRONG WINDS ARE ALSO LIKELY LATE TUESDAY
NIGHT INTO WEDNESDAY WITH THE PASSAGE OF THE ARCTIC COLD FRONT.

BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE
MORE DETAILED INFORMATION ON THIS STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-092045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN.

.DAY ONE...TONIGHT

AA GALE WARNING IS IN EFFECT THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GALE FORCE WINDS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. THERE IS
THE POSSIBILITY OF STORM-FORCE WINDS OFFSHORE WEDNESDAY MORNING.

In the hours before

Special weather statement, Mar 8, 2:06 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT SUN MAR 8 2009

WIZ037>040-045-048>050-082215-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS
206 PM CDT SUN MAR 8 2009

...HEAVY SNOW WILL MAKE TRAVEL DIFFICULT THIS AFTERNOON...

MODERATE TO HEAVY SNOW WILL CONTINUE THIS AFTERNOON WITH SNOWFALL
RATES OF 1 TO 2 INCHES PER HOUR LIKELY. THE SNOW MAY MIX WITH
SLEET AND FREEZING RAIN ACROSS MANITOWOC COUNTY THROUGH EARLY
AFTERNOON. NORTHEAST WINDS WILL CONTINUE TO INCREASE THIS
AFTERNOON WITH GUSTS TO 30 MPH POSSIBLE...CAUSING BLOWING AND
DRIFTING OF THE SNOW.

ROAD CONDITIONS WILL CONTINUE TO DETERIORATE...EXPECT HAZARDOUS
TRAVEL CONDITIONS THROUGHOUT EAST CENTRAL WISCONSIN THROUGH THIS
EVENING. PLEASE USE EXTREME CAUTION IF YOU ARE TRAVELING.

BERSCH
Local storm report, Mar 8, 3:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     SNOW             WAUTOMA                 44.06N 89.28W
03/08/2009  M2.7 INCH        WAUSHARA           WI   TRAINED SPOTTER

&&
Local storm report, Mar 8, 3:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     SNOW             3 E WILD ROSE           44.18N 89.19W
03/08/2009  M2.6 INCH        WAUSHARA           WI   PUBLIC

&&
Local storm report, Mar 8, 3:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY SNOW       MANITOWOC               44.08N 87.66W
03/08/2009  M1.0 INCH        MANITOWOC          WI   TRAINED SPOTTER

            1 INCH FELL IN PAST 30 MINUTES.

&&

TERIE
Local storm report, Mar 8, 3:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HEAVY SNOW       APPLETON                44.26N 88.40W
03/08/2009  M2.5 INCH        OUTAGAMIE          WI   NWS EMPLOYEE

&&

TERIE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 4:49 AM CDTSmall Craft AdvisoryGRB11 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.